Research

Large-time behavior for viscous and nonviscous Hamilton-Jacobi equations forced by additive noise


Reference:

Dirr, N. and Souganidis, P. E., 2005. Large-time behavior for viscous and nonviscous Hamilton-Jacobi equations forced by additive noise. SIAM Journal on Mathematical Analysis (SIMA), 37 (3), pp. 777-796.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Abstract

We study the large-time behavior of the solutions to viscous and nonviscous Hamilton-Jacobi equations with additive noise and periodic spatial dependence. Under general structural conditions on the Hamiltonian, we show the existence of unique up to constants, global-in-time solutions, which attract any other solution.

Details

Item Type Articles
CreatorsDirr, N.and Souganidis, P. E.
DOI10.1137/040611896
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7168
Additional InformationID number: ISI:000234288500005

Export

Actions (login required)

View Item